# SDR 2012FA0000118

- Difficulty date: January 28, 2012
- Submitted: February 17, 2012
- Operation: General aviation
- Aircraft: N406SD
- Make and model: Reims F406
- Aircraft serial: 0063
- Engine: Pwa PT6A112
- System (JASC): 3210 · Main Landing Gear
- Part: Fork
- Part number: 57411405
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND WHILE TAXIING TO THE END OF A ROUGH ASPHALT RUNWAY, THE 2 INCH ROUND BAR SHEARED 9 INCHES FROM THE AXLE.  NO PREVIOUS INDICATION OF POTENTIAL FAILURE HAD BEEN NOTED.  TEMPS WERE AT -28 DEGREES F.
